# SDR SWIA200921589

- Difficulty date: May 4, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 14,814 hours, 12,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6639 - REAR LIGHT STRIP EMERGENCY LIGHTS INOP.  REPLACED LIGHT STRIP.
